Translator Disclaimer
December, 1987 Strong Convergence of Distributions of Estimators
P. Jeganathan
Ann. Statist. 15(4): 1699-1708 (December, 1987). DOI: 10.1214/aos/1176350619

Abstract

It is shown that the convergence in law of estimators entails convergence uniformly over all Borel sets whenever the estimators are asymptotically equivariant in a suitable sense and the likelihood ratios of the sample are appropriately smooth. This result generalizes a recent result of Boos in many directions.

Citation

Download Citation

P. Jeganathan. "Strong Convergence of Distributions of Estimators." Ann. Statist. 15 (4) 1699 - 1708, December, 1987. https://doi.org/10.1214/aos/1176350619

Information

Published: December, 1987
First available in Project Euclid: 12 April 2007

zbMATH: 0637.62027
MathSciNet: MR913583
Digital Object Identifier: 10.1214/aos/1176350619

Subjects:
Primary: 62F12
Secondary: 62G20

Rights: Copyright © 1987 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.15 • No. 4 • December, 1987
Back to Top